# SDR USAA20100119SB009

- Difficulty date: January 19, 2010
- Submitted: January 19, 2010
- Operation: Air carrier
- Aircraft: N427US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24549
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOS - MAINTENANCE REPORTED THE EMERGENCY LIGHTS ON SEATS 13 THRU 19 INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY CHARGER ASSEMBLY.  OPERATIONAL CHECK OF LIGHTS GOOD.
